Translator Disclaimer
May 2001 Limit laws for partial match queries in quadtrees
Ralph Neininger, Ludger Rüschendorf
Ann. Appl. Probab. 11(2): 452-469 (May 2001). DOI: 10.1214/aoap/1015345300

Abstract

It is proved that in an idealized uniform probabilistic model the cost of a partial match query in a multidimensional quadtree after normalization converges in distribution. The limiting distribution is given as a fixed point of a random affine operator. Also a first-order asymptotic expansion for the variance of the cost is derived and results on exponential moments are given. The analysis is based on the contraction method.

Citation

Download Citation

Ralph Neininger. Ludger Rüschendorf. "Limit laws for partial match queries in quadtrees." Ann. Appl. Probab. 11 (2) 452 - 469, May 2001. https://doi.org/10.1214/aoap/1015345300

Information

Published: May 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1012.68058
MathSciNet: MR1843054
Digital Object Identifier: 10.1214/aoap/1015345300

Subjects:
Primary: 60F05, 68Q25
Secondary: 68P10

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.11 • No. 2 • May 2001
Back to Top